# SDR AALA201902279006

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145644
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,592 hours, 4,142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE POWER SUPPLY 13WL.   REPLACED THE POWER SUPPLY IAW AMM 33-51-38-400-001-A, AND PERFORMED BITE TEST IAW AMM 33-51-38-400-001-A.
